# SDR CALA2023032200825

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: 141A5505
- Condition: Corroded
- Location: Sta 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE TRANSVERSE BEAM WITH CORROSION ON STA. 344 LBL 56 AND LBL 11 (REF.  AAR NR 99959059). PERFORMED REPAIR AT FLOOR STRUCTURE TRANVERSE BEAM ON STA 344 LBL 56 & LBL 11 IAW B737-800 SRM 53-10-51-2R-10 REPAIR 10. (WORK ACCOMPLISHED BY V938333 AND AAR QC A-54 V918832)
